# SDR DL764071640

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,718 hours, 7,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT TIMCO GSO, THE FUSELAGE SKIN WAS FOUND DENTED OUT OF LIMITS AT STA 1373 BETWEEN S-28R AND S-29R.  THE DAMAGE WAS CUT OUT AND REPAIRED PER ER/A 465100-14.
